Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

I suffered from a light stroke and ever since I am suffering from heaviness of right leg. Is there any remedy ?

before 6yr i was suffered with little stroke from that day till today i have only one problem heavyness right leg please tell me what to do i was visited several neurolgic dr
Asked On : Wed, 1 Jun 2011
Answers:  2 Views:  83
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Physical Therapist or Physiotherapist 's  Response
hi anisha..
as u have visited many neurologists, u need to start physiotherapy treatment..better find out any neuro-physiotherapist(MPT neuro) in ur area..that will help u a lot..
Answered: Sat, 21 Jan 2012
I find this answer helpful
General & Family Physician Dr. Shainaz Arif Kaware's  Response
Hello anisha;
welcome to HealthcareMagic
Stroke can be due to haemorrhage in some part of brain or loss of blood supply to a certain part of brain so which type you suffered needs to be seen.In both the cases timely treatment can reduce the damage caused so a person can recover but some part remains weak which is left behind as the after effect.Since you have visited several neurologist they might have evaluated you to find the problem but you are not responding to the treatment given.Presently i would suggest you to just start on tab-Neurobion thrice a day and tab-complamina three times a day for 15 days and see.One is vitamin tablet and the other is also similar and it should help you feel better.If you benefit form it you can continue it by reducing the dose.
Answered: Wed, 1 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor